An interpolating Harnack inequality for nonlinear heat equation on a surface
Bull. Korean Math. Soc. 2021 Vol. 58, No. 4, 909-914
https://doi.org/10.4134/BKMS.b200624
Published online May 10, 2021
Printed July 31, 2021
Hongxin Guo, Chengzhe Zhu
Wenzhou University; Wenzhou University
Abstract : In this short note we prove new differential Harnack inequalities interpolating those for the static surface and for the Ricci flow. In particular, for $0\le \varepsilon \le 1 $, $\alpha\geq 0 $, $\beta\geq 0 $, $\gamma\leq1$ and $u$ being a positive solution to \begin{equation*} \frac{\partial u}{\partial t}=\Delta u-\alpha u\log u+\varepsilon Ru+\beta u^\gamma \end{equation*} on closed surfaces under the flow $\frac{\partial}{\partial t}g_{ij}=-\varepsilon Rg_{ij}$ with $R>0,$ we prove that \begin{equation*} \frac{\partial}{\partial t}\log u-|\nabla \log u|^2+\alpha \log u-\beta u^{\gamma-1}+\frac{1}{t}=\Delta \log u+\varepsilon R+\frac{1}{t} \geq 0. \end{equation*}
Keywords : Ricci flow, Harnack estimate, nonlinear heat equation
MSC numbers : 53C44
Supported by : Research supported by Zhejiang Provincial Natural Science Foundation of China (Grant Number LY18A010022) and NSFC (Grant Number 11971355).
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd